This is a pre-copy-editing, author-produced PDF of an article accepted for publication in Discrete and Continuous Dynamical Systems - Series A following peer review. The definitive publisher-authenticated version "Hartman-Grobman theorems along hyperbolic stationary trajectories," Discrete and Continuous Dynamical Systems - Series A, 17(2), 281-292 is available online at:


We extend the Hartman-Grobman theorems on discrete random dynamical systems (RDS), proved in [7], in two directions: For continuous RDS and for hyperbolic stationary trajectories. In this last case there exists a conjugacy between traveling neighbourhoods of trajectories and neighbourhoods of the origin in the corresponding tangent bundle. We present applications to deterministic dynamical systems. (336 kB)
Postscript copy

hg-25-01-2005.1.dvi (52 kB)
.dvi copy